# SDR SWIA202165004

- Difficulty date: December 28, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO DOOR EXTERIOR HANDLE HOUSING CHAFED (MARKED).    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED CARGO DOOR HANDLE HOUSING WITH NEW HOUSING REF  CRJ200 SRM 51-42-21, CRJ200 SRM 51-21-16 AND DWG. 601R35027 REV K SEE CONTINUATION FOR DETAILS. COMPLIED WITH 51-900-1003-SKY
